CureZone   Log On   Join
Nystatin side effects
 
fogprincess Views: 14,193
Published: 12 years ago
 

Nystatin side effects


I've become very constipated (have IBS and severe Fibromyalgia) since starting on Nystatin for a positive blood test for mucosal candida infection.Why is that?
Also, about an hr or less after taking my Nystatin dose (1 million U tablets TID) I begin a sort of hot flash sensation all over my body and my skin is clammy/slightly sweaty.I've also begun to notice a nasty yeast-like body odor... which I think is a GOOD THING! I might be flushing the candida out? Yes?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

5.922 sec, (1)